It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Zmass PM side effects

Re: Zmass PM side effects

[ Back to Messages ]

Message

Posted by jess on September 08, 2000 at 08:43:33:

In Reply to: Zmass PM side effects posted by Chris on September 06, 2000 at 20:32:14:

zmass won't increase estrogen levels..the so called 'prohormone' is the zinc and it may raise testosterone levels a little but cetainly not like andros. the l-dopa is the ingredient that is most beneficial as it stimulates your bodys own growth hormone levels. you should really research supplements and their possible adverse affects before you use them. you can always call the manufacturer and ask them questions. they are always happy to answer questions.: Does anyone know the side effects of zmass pm? I am concerned that it could increase my estrogen level.
: Also, will it cause me to gain weight? I am already big( 6' 230lbs) and am only interested in gaining muscle
: and losing about 20lbs. I just started an ECA stack., will the Zmass have any adverse effects when taken with
: that or should I cycle on and off of them separately?




Follow Ups




All times are GMT -7. The time now is 01:56 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!